# SDR YENA20160928872

- Difficulty date: September 28, 2016
- Submitted: September 28, 2016
- Operation: Air carrier
- Aircraft: N649JB
- Make and model: Airbus A320-232
- Aircraft serial: 2977
- Aircraft time: 40,612 hours, 14,024 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 321431
- Part serial: 05517
- Condition: Failed
- Location: Cabin
- Part time: 40,612 hours, 14,024 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE, EMERGENCY LIGHT WAS TESTED AND FAILED TEST.  R & R BATTERY PACK AT FORWARD 10WL AND AFT 13WL IAW AMM 33-51-38.  PERFORMED SECOND TEST.  LIGHT PASSED.
